# SDR HEEA060727

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 222305004105
- Condition: Inoperative
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ON MOTE SELECT UNIT INOPERATIVE.
